Regularity of some method of summation for double sequences.

Risultato della ricerca: Articlepeer review

Abstract

Some generalization of Toeplitz method of summation is introduced for double sequences and condition of regularity of it is obtained.
Lingua originaleEnglish
pagine (da-a)45-48
Numero di pagine4
RivistaLE MATEMATICHE
Volume65, no. 2
Stato di pubblicazionePublished - 2010

Fingerprint Entra nei temi di ricerca di 'Regularity of some method of summation for double sequences.'. Insieme formano una fingerprint unica.

Cita questo